Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63846
Title: Positive semidefinite tensors
Authors: Luo, Z
Qi, LQ 
Keywords: Positive semidefinite tensor
Structured tensor
Tensor eigenvalues
Issue Date: 2016
Publisher: 《中国科学》杂志社
Source: 中国科学. 数学 (Scientia sinica. Mathematica), 2016, v. 46, no. 5, p. 639-654 How to cite?
Journal: 中国科学. 数学 (Scientia sinica. Mathematica) 
Abstract: In the era of big data, the high-order high-dimensional tensor structure has attracted more and more attention, which further leads to the extensive study on tensor theory, computation and applications. Analogous to the matrix case, the positive semidefinite tensors, which form an important class of tensors, have played an essential role in tensor applications. This paper aims to provide a simple survey of the positive semidefiniteness of tensors and some potential research directions on tensor theory.
URI: http://hdl.handle.net/10397/63846
ISSN: 1674-7216
DOI: 10.1360/N012015-00347
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

32
Last Week
1
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.